MAUDE Adverse Event Report: OSTEOMED, LLC 1.6MM X4MM AUTODRIVE SCREW

OSTEOMED, LLC 1.6MM X4MM AUTODRIVE SCREW
Model Number 211-1604
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on going and a supplemental report will be submitted on completion of investigation.
 
Event or Problem Description
During the craniotomy procedure, the screw broke while screwing in and a tiny piece was left in the patient and not removed.There were no adverse consequences to the patient.The device is not returning as it was lost by the facility.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned or evaluation.Therefore, a root cause could not be determined.A review of the device history record confirmed there were no nonconformances associated with the lot and associated bulk lot, and all inspections passed.A two year review of complaints and distribution number of the part 211-16xx family of screws revealed a complaint rate with low probablity of occurrence.Risk documentation was reviewed and indicated the hazard and associated harms are captured in risk documentation.Additionally, review of labeling indicated the warning section states that excessive torque during insertion of screws may lead to failure of the implant/screw.

Brand Name
1.6MM X4MM AUTODRIVE SCREW
Common Device Name
1.6MM X4MM AUTODRIVE SCREW
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho road
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
flor rivera
3885 arapaho rd.
addison, TX 75001
9726774600
MDR Report Key13003260
Report Number2027754-2021-00024
Device Sequence Number4883735
Product Code HWC
UDI-Device Identifier00845694002363
UDI-Public(01)00845694002363(10)1158394301(11)210524
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K974785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number211-1604
Device Catalogue Number211-1604
Device Lot Number1158394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian